REAL

Items where Author is "Huang, Chen"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.

Article

Zhang, Xian and Huang, Chen (2022) Asymptotic behavior of multiple solutions for quasilinear Schrödinger equations. Electronic Journal of Qualitative Theory of Differential Equations, 2022 (64). pp. 1-28. ISSN 1417-3875

Chong, Dashuang and Zhang, Xian and Huang, Chen (2020) Multiple small solutions for Schrödinger equations involving positive quasilinear term. Electronic Journal of Qualitative Theory of Differential Equations, 2020 (31). pp. 1-16. ISSN 1417-3875

This list was generated on Thu Mar 27 20:09:50 2025 CET.